Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 47, NWS Springfield, MO

May 8, 2009Dent County, Missouri

NWS Springfield, MO issued this tornado warning at May 8, 2009, 10:42 AM CDT for Dent County, Missouri. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2009, 10:42 AM CDT (15:42 UTC)
Expired
May 8, 2009, 11:03 AM CDT
In force
21 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Dent County, MO

The radar

The St Louis radar (KLSX), 126 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 4:55 AM CDTSevere Thunderstorm Watch PDSSPC7 hr
May 8, 9:21 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3210 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
556 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
2.3
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 081542
TORSGF
MOC065-081615-
/O.NEW.KSGF.TO.W.0047.090508T1542Z-090508T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 AM CDT FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 1115 AM CDT.

* AT 1041 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR SALEM...MOVING NORTHEAST AT 65 MPH.

* THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN DENT
  COUNTY...INCLUDING THE TOWN OF SLIGO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3759 9116 3758 9162 3778 9169 3779 9133
      3778 9131 3771 9131 3770 9120 3769 9117
TIME...MOT...LOC 1542Z 242DEG 56KT 3767 9148

$$

GAEDE
2 follow-up statements
000 
WWUS53 KSGF 081558
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT FRI MAY 8 2009

MOC065-081615-
/O.CON.KSGF.TO.W.0047.000000T0000Z-090508T1615Z/
DENT MO-
1058 AM CDT FRI MAY 8 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
NORTHEASTERN DENT COUNTY...

AT 1058 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR HOWES...OR 7 MILES NORTHEAST OF SALEM...
MOVING EAST AT 30 MPH.

THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN DENT
COUNTY.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTH CENTRAL MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL NOON CDT FRIDAY FOR SOUTHERN MISSOURI.

&&

LAT...LON 3759 9116 3763 9149 3778 9157 3779 9133
      3778 9131 3771 9131 3770 9120 3769 9117
TIME...MOT...LOC 1558Z 261DEG 26KT 3769 9142

$$

GAEDE
000 
WWUS53 KSGF 081603
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 AM CDT FRI MAY 8 2009

MOC065-081613-
/O.CAN.KSGF.TO.W.0047.000000T0000Z-090508T1615Z/
DENT MO-
1103 AM CDT FRI MAY 8 2009

...THE TORNADO WARNING FOR NORTHEASTERN DENT COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTH CENTRAL MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL NOON CDT FRIDAY FOR SOUTHERN MISSOURI.

LAT...LON 3759 9116 3763 9149 3778 9157 3779 9133
      3778 9131 3771 9131 3770 9120 3769 9117
TIME...MOT...LOC 1603Z 261DEG 26KT 3770 9138

$$

GAEDE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 8, 9:41 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, May 8, 9:41 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 AM CDT FRI MAY 8 2009

.UPDATE...

UPDATED TO EXTEND HIGH WIND WARNING EASTWARD THROUGH MUCH OF THE
REGION. STRONG WINDS OF 60 TO 80 MPH WILL BE POSSIBLE BEHIND THE
LINE OF SEVERE STORMS THIS MORNING.

&&

.DISCUSSION...

MAIN FORECAST CONCERN IS THE SEVERE MESOSCALE CONVECTIVE SYSTEM
THAT WILL IMPACT THE REGION THIS MORNING.

REGIONAL RADAR IMAGERY INDICATES THAT THIS MCS IS IN ITS BEGINNING
STAGES ACROSS CENTRAL KANSAS. LATEST OBJECTIVE ANALYSIS AND SHORT
TERM GUIDANCE DATA INDICATE AN ENVIRONMENT VERY FAVORABLE FOR A
FORWARD PROPAGATING MCS. THIS SHOULD FAVOR THESE STORMS
ACCELERATING TO THE EAST SOUTHEAST INTO SOUTHEAST KANSAS AND
EXTREME SOUTHWEST MISSOURI SHORTLY BEFORE SUNRISE. THESE STORMS
WILL BE PROLIFIC WIND PRODUCERS...WITH 70 MPH WIND GUSTS EASILY
ATTAINABLE. ENOUGH INSTABILITY AND SHEAR ALSO EXIST FOR SOME LARGE
HAIL. THE ENVIRONMENT WILL ALSO BE SOMEWHAT FAVORABLE FOR
MESOVORTICES AND POSSIBLE TORNADOES. CURRENT THINKING IS THAT THIS
MCS WILL RACE ACROSS SOUTHERN MISSOURI...POSSIBLY CLEARING THE
FORECAST AREA BY 18Z. ONE GOOD THING ABOUT THIS TYPE OF MCS IS
THAT THE HEAVIEST RAINFALL WILL NOT LAST ALL THAT LONG. THE BAD
NEWS IS THAT RAINFALL RATES WITH THE LINE WILL BE RATHER INTENSE.
WILL THEREFORE LEAVE THE FLASH FLOOD WATCH INTACT. NOT SURE HOW
MUCH WE WILL WARM UP THIS AFTERNOON WITH THE WAKE PRECIPITATION
AND CLOUD COVER...BUT SOME BREAKS OUT WEST MAY ALLOW SOME
AFTERNOON WARMING.

WE MAY SEE A LEFT OVER SHOWER OR STORM TONIGHT ACROSS SOUTHERN
MISSOURI...BUT A PASSING COLD FRONT SHOULD TEND TO SHIFT MOST IF
NOT ALL ACTIVITY INTO ARKANSAS. CANNOT RULE OUT A SHOWER OR
PERHAPS AN ISOLATED THUNDERSTORM SATURDAY OVER SOUTHERN
MISSOURI...BUT THINK MOST AREAS WILL BE DRY. WE MAY SEE A SLIGHTLY
BETTER SHOT AT SHOWER ACTIVITY ON SUNDAY AS UPPER LEVEL ENERGY
TRAVERSES THE AREA. NOT LOOKING AT MUCH INSTABILITY...SO THINK
LIGHT SHOWERS WILL BE ABOUT ALL WE CAN MUSTER. MAINLY DRY WEATHER
AND SEASONABLE TEMPERATURES ARE EXPECTED TO START NEXT WORK WEEK
BEFORE SHOWER AND THUNDERSTORM CHANCES INCREASE AGAIN BY MIDWEEK.

SCHAUMANN

&&

.AVIATION...

A SEVERE COMPLEX OF THUNDERSTORMS IS CURRENTLY APPROACHING
SOUTHWEST MISSOURI AND WILL PASS THROUGH KJLN AND KSGF BETWEEN 13
AND 16Z. IFR AND BRIEF LIFR CONDITIONS CAN BE EXPECTED WITH THE
STORMS. VERY STRONG WINDS WILL ALSO ACCOMPANY THE STORMS WITH
GUSTS OVER 40 KNOTS POSSIBLE. ONCE THE MAIN LINE PASSES...RAIN AND
THUNDERSTORMS WILL LAST A FEW MORE HOURS. EXPECT MVFR AND
OCCASIONAL IFR CONDITIONS WITH THIS ACTIVITY. FLIGHT CONDITIONS
WILL IMPROVE LATER THIS AFTERNOON. WE MAY SEE A STRATUS DECK
DEVELOP THIS EVENING BEHIND A PASSING COLD FRONT...BUT CONFIDENCE
IS TOO LOW TO GO WITH IFR CEILINGS AT THIS TIME.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HIGH WIND WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR MOZ066>068-
     070-071-077>083-088>098-101>106.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MOZ077-079>083-
     088>098-101>106.

KS...HIGH WIND WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR KSZ073-097-
     101.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR KSZ097-101.

&&
Hazardous weather outlook, May 8, 9:34 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 AM CDT FRI MAY 8 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091445-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
934 AM CDT FRI MAY 8 2009

...SEVERE THUNDERSTORMS AND HIGH WINDS EXPECTED THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

DAMAGING STRAIGHT LINE WIND GUSTS TO 80 MPH. HAIL TO THE SIZE OF
GOLF BALLS. ISOLATED TORNADOES. HEAVY RAINFALL AND LOCALIZED FLASH
FLOODING.

  AREAS AFFECTED AND TIMING:

A SQUALL LINE OF THUNDERSTORMS WILL MOVE THROUGH SOUTHERN
MISSOURI THIS MORNING.

  DISCUSSION:

AN INTENSE SQUALL LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE
RAPIDLY ACROSS SOUTHERN MISSOURI THIS MORNING. THE ATMOSPHERE AHEAD
OF THIS LINE WILL REMAIN VERY MOIST AND UNSTABLE. SEVERE WEATHER
WILL CONTINUE WITH THIS LINE OF STORMS AS IT MOVES THROUGH THE REGION.
INTENSE STRAIGHT LINE WIND GUSTS TO 70 MPH CAN BE EXPECTED ALONG
WITH HAIL TO THE SIZE OF GOLF BALLS. GIVEN STRONG LOW LEVEL WIND
SHEAR...ISOLATED TORNADOES EMBEDDED WITHIN THE SQUALL LINE ARE
POSSIBLE.

IN ADDITION...DAMAGING WIND GUSTS OF 60 TO 80 MPH WILL BE POSSIBLE
FOR AWHILE BEHIND THE LINE OF STORMS.

WHILE THIS LINE OF STORMS WILL MOVE QUICKLY ACROSS THE AREA THIS
MORNING...HIGH RAINFALL RATES ARE EXPECTED DUE TO THE VERY MOIST
ATMOSPHERE IN PLACE ACROSS THE REGION. RAINFALL RATES IN EXCESS OF
ONE TO TWO INCHES PER HOUR WILL BE POSSIBLE...WHICH WILL LEAD TO
LOCALIZED FLASH FLOODING OF LOW LYING AREAS AND LOW WATER
CROSSINGS.

THUNDERSTORMS MAY LINGER NEAR THE ARKANSAS BORDER THIS AFTERNOON
AND EVENING...HOWEVER THE OVERALL THREAT FOR SEVERE WEATHER AND
HEAVY RAINFALL IS EXPECTED TO DECREASE BY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE TUESDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE OUTLOOK AREA THIS
MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO PAH

In the hours before

Local storm report, May 8, 10:26 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1026 AM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     POMONA                  36.87N 91.91W
05/08/2009                   HOWELL             MO   LAW ENFORCEMENT

            HOUSE DAMAGE...POSSIBLE TORNADO

&&

SRUNNELS
Local storm report, May 8, 10:28 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND GST     CARTHAGE                37.18N  94.31W
05/08/2009  M93 MPH          JASPER             MO   CO-OP OBSERVER

            TIME ESTIMATED

&&

KARDELL
Local storm report, May 8, 10:29 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 AM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      BENNETT SPRINGS         37.73N 92.86W
05/08/2009                   DALLAS             MO   PUBLIC

            MAJOR FLOODING REPORTED

&&

SRUNNELS
Local storm report, May 8, 10:39 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0903 AM     HEAVY RAIN       FORT SCOTT              37.84N  94.71W
05/08/2009  E2.75 INCH       BOURBON            KS   EMERGENCY MNGR

&&

KARDELL
Local storm report, May 8, 10:41 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 AM     NON-TSTM WND GST PITTSBURG               37.41N  94.70W
05/08/2009  E70 MPH          CRAWFORD           KS   TRAINED SPOTTER

&&

KARDELL
Local storm report, May 8, 10:42 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 AM     NON-TSTM WND DMG PITTSBURG               37.41N  94.70W
05/08/2009                   CRAWFORD           KS   TRAINED SPOTTER

            12 INCH DIAMETER TREES DOWN

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 10:33 PM CDTSevere Thunderstorm WarningSGFMorgan57 min
May 7, 11:50 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps55 min
May 8, 5:31 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan44 min
May 8, 5:49 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon56 min
May 8, 5:52 AM CDTSevere Thunderstorm WarningSGFMorgan53 min
May 8, 6:14 AM CDTSevere Thunderstorm WarningSGFMaries, Miller61 min
May 8, 6:16 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton59 min
May 8, 6:27 AM CDTSevere Thunderstorm WarningSGFSt. Clair63 min
May 8, 6:31 AM CDTSevere Thunderstorm WarningSGFMiller59 min
May 8, 6:37 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
May 8, 6:41 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon64 min
May 8, 6:45 AM CDTFlash Flood WarningSGFBarton, Cedar, Hickory, St. Clair, Vernon6 hr
May 8, 6:54 AM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Dallas, Greene, Hickory and 3 more66 min
May 8, 7:03 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Christian, Dade, Greene, Jasper and 3 more57 min
May 8, 7:08 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede67 min
May 8, 7:08 AM CDTTornado WarningSGFBarton, Vernon37 min
May 8, 7:20 AM CDTTornado WarningSGFBarton, Dade, Jasper24 min
May 8, 7:23 AM CDTSevere Thunderstorm WarningSGFCamden, Morgan67 min
May 8, 7:35 AM CDTHigh Wind WarningSGFBarry, Barton, Cedar, Christian, Dade, Dallas and 23 more4 hr
May 8, 7:47 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 3 more58 min
May 8, 7:51 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski54 min
May 8, 7:52 AM CDTFlash Flood WarningSGFBarry, Camden, Dade, Dallas, Greene, Jasper and 4 more6 hr
May 8, 7:55 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon65 min
May 8, 7:58 AM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Dallas, Hickory, Polk and 2 more62 min
May 8, 8:04 AM CDTTornado WarningSGFGreene47 min
May 8, 8:14 AM CDTSevere Thunderstorm WarningSGFMaries, Miller61 min
May 8, 8:14 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Howell, Laclede, Ozark, Taney and 3 more61 min
May 8, 8:22 AM CDTTornado WarningSGFChristian29 min
May 8, 8:24 AM CDTTornado WarningSGFTaney28 min
May 8, 8:32 AM CDTTornado WarningSGFDouglas43 min
May 8, 8:33 AM CDTTornado WarningSGFWebster42 min
May 8, 8:33 AM CDTTornado WarningSGFPolk27 min
May 8, 8:39 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Morgan66 min
May 8, 8:39 AM CDTTornado WarningSGFDouglas42 min
May 8, 8:43 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski47 min
May 8, 8:45 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster60 min
May 8, 8:46 AM CDTTornado WarningSGFWebster44 min
May 8, 8:55 AM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more65 min
May 8, 8:57 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 4 more63 min
May 8, 8:58 AM CDTTornado WarningSGFCamden, Dallas, Laclede62 min
May 8, 9:02 AM CDTFlash Flood WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas and 2 more5 hr
May 8, 9:05 AM CDTRiver Flood WarningSGFVernon5 days
May 8, 9:05 AM CDTRiver Flood WarningSGFVernon5 days
May 8, 9:05 AM CDTRiver Flood WarningSGFCedar60 hr
May 8, 9:05 AM CDTTornado WarningSGFWright40 min
May 8, 9:10 AM CDTTornado WarningSGFDouglas, Howell, Ozark, Texas65 min
May 8, 9:11 AM CDTTornado WarningSGFLaclede49 min
May 8, 9:18 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Laclede, Ozark, Taney, Texas and 2 more57 min
May 8, 9:33 AM CDTTornado WarningSGFTexas42 min
May 8, 9:38 AM CDTTornado WarningSGFLaclede, Phelps, Pulaski, Texas52 min
May 8, 9:40 AM CDTTornado WarningSGFOregon, Shannon50 min
May 8, 9:56 AM CDTSevere Thunderstorm WarningSGFCamden, Dent, Howell, Maries, Miller, Oregon and 4 more64 min
May 8, 10:02 AM CDTTornado WarningSGFDent43 min
May 8, 12:00 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Shannon6 hr
May 8, 12:16 PM CDTRiver Flood WarningSGFPulaski20 hr
May 8, 12:57 PM CDTAreal Flood WarningSGFBarry, Barton, Benton, Camden, Cedar, Dade and 20 more24 hr
May 8, 6:00 PM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Shannon18 hr

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.